MathSciNet Relay Station
MathSciNet bibliographic data
MR244685 (39 #5999) 41.60 (46.00)
Prenter, P. M. A Weierstrass theorem for normed linear spaces. Bull. Amer. Math. Soc. 75 1969 860–862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement